# SDR AWXA200500413

- Difficulty date: March 13, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 58,649 hours, 31,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69167832
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-05 CHECK CORROSION WAS FOUND ON FORWARD CARGO COMPARTMENT THRESHOLD INTERCOSTAL WEB AT BS 474, STR 25 RT.  MAINTENANCE REMOVED CORRODED INTERCOSTAL WEB AT BS 474, STR 25 RT; FABRICATED A NEW REPLACEMENT WEB PER DWG 69-16783; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, FIG. 8 & 12.
